# SDR UIEA200700248

- Difficulty date: June 16, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 104,701 hours, 23,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, RT SIDE AT STA 660 HAS A DENT BETWEEN S43 AND S44 RT CAUSED BY ACCIDENT DURING STORM.  ACCOMPLISHED PERMANENT REPAIR OF EXTERIOR SKIN AS PER 747-200 SRM 53-30-03 FIG 17, ALSO, PERMANENT REPAIR OF BROKEN SHEAR TIE AT BS 660 S43R-S44R WAS REPAIRED PER SRM 53-10-04 FIG 3.  ALSO, REFERENCE ATLAS AIR XEO 53-061507.
